Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/8349
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAbidi, Jamel-
dc.date.accessioned2018-12-10T13:12:50Z-
dc.date.available2018-12-10T13:12:50Z-
dc.date.issued2018-
dc.identifier.urihttp://hdl.handle.net/10662/8349-
dc.description.abstractUsando métodos algebraicos, probamos que existe una relación fundamental entre las ecuaciones diferenciales parciales y las funciones estrictamente plurisubarmónicas sobre los dominios de ℂⁿ(n ≥1).es_ES
dc.description.abstractUsing algebraic methods, we prove that there exists a fundamental relation between partial differential equations and strictly plurisubharmonic functions over domains of ℂⁿ(n ≥ 1).es_ES
dc.format.extent42 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAtribución-NoComercial 3.0 España*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/3.0/es/*
dc.subjectFunciones analíticas convexas y plurisubarmónicases_ES
dc.subjectFunción armónicaes_ES
dc.subjectPlurisubharmonico maximoes_ES
dc.subjectEcuación diferenciales_ES
dc.subjectAnálisises_ES
dc.subjectDesigualdadeses_ES
dc.subjectAnalytic convex and plurisubharmonic functionses_ES
dc.subjectHarmonic functiones_ES
dc.subjectMaximal plurisubharmonices_ES
dc.subjectDifferential equationes_ES
dc.subjectAnalysises_ES
dc.subjectInequalitieses_ES
dc.titlePartial differential equations and strictly plurisubharmonic functions in several variableses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1206.02 Ecuaciones Diferencialeses_ES
dc.subject.unesco1202 Análisis y Análisis Funcionales_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationAbido, J. (2018). Partial differential equations and strictly plurisubharmonic functions in several variables. Extracta Mathematicae 33 (1), 67-108. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversity of Tunis El Manar. Tunisiaen_EN
dc.relation.publisherversionhttps://doi.org/10.17398/2605-5686.33.1.67es_ES
dc.identifier.doi10.17398/2605-5686.33.1.67-
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage67es_ES
dc.identifier.publicationlastpage108es_ES
dc.identifier.publicationvolume33es_ES
dc.identifier.e-issn2605-5686-
Appears in Collections:Extracta Mathematicae Vol. 33, nº 1 (2018)

Files in This Item:
File Description SizeFormat 
2605-5686_33_1_67.pdf232 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons